# SDR UHLA2009101000103

- Difficulty date: October 10, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 11,735 hours, 7,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR AFT CUTOUT HAS 3 GOUGES ON LOWER HALF.  REPAIRED GOUGES PER EMB 170 IC2009/170-04854G.
